Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: question for SLS sigismund

Posted by g_g_g_unit on March 30, 2012, at 20:28:05

In reply to Re: question for SLS g_g_g_unit, posted by sigismund on March 30, 2012, at 19:46:16

> I have heard at least one person say that Parnate insomnia was unremitting.
>
> You stopped sleeping well a couple of years ago?
>
> Parnate won't help with that, as you know.
>
>

I don't know. That's kind of my dilemma at the moment. With the 5mg of Valium, it seems like I can finally tolerate taking 10mg of Parnate at once. The Clonidine helps me fall asleep, though I don't feel all that rested. So maybe I am in a position to reach a higher (or therapeutic) dose now. 60mg is my psychiatrist's target. I would hope to no longer need the Valium and (please God) the Clonidine at that point. My sleep-disturbances are the result of major depression, so my psychiatrist hopes that remission might help correct that.

I know insomnia is an unremitting problem at middling doses. However, there are reports on here from people who found that the insomnia disappeared at 60mg+ (bulldog2, Maxime, SLS? come to mind). Maybe that contradicts what you've read? Anyway, I'm holding on to that possibility out of desperation/hope.

It's just an incredibly frustrating process. Between the Valium and Clonidine I feel too dull and sedated to do much. I'm an incredibly impatient person and hate feeling out-of-control.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:1014319
URL: http://www.dr-bob.org/babble/20120328/msgs/1014596.html